Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 145, NWS Austin/San Antonio, TX

July 8, 2015Real County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 8, 2015, 12:42 AM CDT for Real County, Uvalde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2015, 12:42 AM CDT (05:42 UTC)
Expired
Jul 8, 2015, 3:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 80 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 1:41 AM CDTFLASH FLOOD5 N Tuff, TXLOW WATER CROSSING FLOODED AT FM 336 AND KENT CREEK. ROAD CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 5.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WGUS54 KEWX 080542
FFWEWX
TXC385-463-080845-
/O.NEW.KEWX.FF.W.0145.150708T0542Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1242 AM CDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  REAL COUNTY IN SOUTH CENTRAL TEXAS...
  NORTH CENTRAL UVALDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 345 AM CDT
    
* AT 1238 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 AND 3 INCHES OF RAIN 
  HAS ALREADY FALLEN IN A BAND FROM WEST OF CONCAN TO WEST OF 
  LEAKEY. AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE ACROSS THE WARNED 
  AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
  LEAKEY...CONCAN...GARNER STATE PARK...RIO FRIO...TUFF...REAGAN 
  WELLS AND PRADE RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT.  IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS.  CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
      2940 9968 2940 9996 3008 9995

$$

RUNYEN
3 follow-up statements
870 
WGUS74 KEWX 080653
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 AM CDT WED JUL 8 2015

TXC385-463-080845-
/O.CON.KEWX.FF.W.0145.000000T0000Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-UVALDE TX-
153 AM CDT WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
REAL AND NORTH CENTRAL UVALDE COUNTIES...

AT 145 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 AND 3 INCHES WITH 
ISOLATED AMOUNTS UP TO 5 INCHES HAVE ALREADY FALLEN IN A BAND FROM 
JUST WEST OF REAGAN WELLS TO JUST WEST OF LEAKEY. AN ADDITIONAL 1/4 
TO 1 INCH IS POSSIBLE OF PORTIONS OF THE WARNED AREA. FLASH FLOODING 
IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE DRY FRIO 
RIVER AND CREEKS THAT FEED INTO THE DRY FRIO RIVER IN SOUTHERN REAL 
AND NORTHERN UVALDE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT.  IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS.  CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

&&

LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
      2940 9968 2940 9996 3008 9995

$$

RUNYEN
799 
WGUS74 KEWX 080759
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT WED JUL 8 2015

TXC385-463-080845-
/O.CON.KEWX.FF.W.0145.000000T0000Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-UVALDE TX-
259 AM CDT WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
REAL AND NORTH CENTRAL UVALDE COUNTIES...

AT 254 AM CDT...DOPPLER RADAR HAS ESTIMATED BETWEEN 2 AND 3 INCHES 
WITH ISOLATED AMOUNTS UP TO 5 INCHES HAVE FALLEN IN A BAND FROM JUST 
WEST OF REAGAN WELLS TO JUST NORTHWEST OF LEAKEY. 

ALTHOUGH SHOWERS AND STORMS HAVE AND WILL CONTINUE TO WEAKEN...FLASH 
FLOODING AS THE RESULT OF THE EARLIER HEAVY RAINFALL IS LIKELY 
ONGOING ALONG THE DRY FRIO RIVER AND CREEKS THAT FEED INTO THE DRY 
FRIO RIVER IN SOUTHERN REAL AND NORTHERN UVALDE COUNTIES...AS WELL 
AS SOME SMALLER CREEKS THAT FEED INTO THE FRIO RIVER IN REAL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT.  IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS.  CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

&&

LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
      2940 9968 2940 9996 3008 9995

$$

RUNYEN
210 
WGUS74 KEWX 080841
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 AM CDT WED JUL 8 2015

TXC385-463-080847-
/O.EXP.KEWX.FF.W.0145.000000T0000Z-150708T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-UVALDE TX-
341 AM CDT WED JUL 8 2015

...THE FLASH FLOOD WARNING FOR REAL AND NORTH CENTRAL UVALDE COUNTIES
WILL EXPIRE AT 345 AM CDT...

THE HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA AND WIDESPREAD FLASH 
FLOODING IS NO LONGER ANTICIPATED. MINOR FLOODING IS POSSIBLE IN 
SOME ISOLATED AREAS...ESPECIALLY SOME LOWER WATER CROSSINGS ALONG 
THE DRY FRIO RIVER AND CREEKS THAT FEED INTO THE DRY FRIO RIVER IN 
SOUTHERN REAL AND NORTHERN UVALDE COUNTIES...AS WELL AS SOME OF THE 
LOWER WATER CROSSING ALONG SMALLER CREEKS THAT FEED INTO THE FRIO 
RIVER IN REAL COUNTY.

LAT...LON 3007 9992 3007 9969 2991 9969 2991 9967
      2940 9968 2940 9996 3008 9995

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:50 PM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, Jul 7, 6:50 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT TUE JUL 7 2015

.AVIATION...
A BAND OF SHRA FROM JUST WEST OF KPEZ TO KCVB TO K5C1 TO KBMQ TO
KILE WILL DRIFT FURTHER TO THE NORTHWEST AND THEN DISSIPATE LATER
THIS EVENING. HAVE MENTIONED VCSH AT KSAT AS SHRA ARE IN VCNTY TO
THIS AIRPORT...THOUGH THEY WILL MOVE AWAY FROM IT AND DISSIPATE IN
A COUPLE OF HOURS. A LINE OF SHRA/TSRA FROM K6R6 TO KSOA WILL
SLOWLY MOVE TO THE SOUTH. CURRENTLY EXPECT IT WILL REMAIN NORTH OF
KDRT WHILE SLOWLY DISSIPATING THIS EVENING. HOWEVER...WILL MONITOR
RADAR TRENDS AND UPDATE TO MENTION THERE IF NEEDED. SKIES WILL
START OUT VFR. STRATUS WITH MVFR CIGS WILL DEVELOP LATER THIS
EVENING AND PERSIST INTO THE MID MORNING HOURS. SOME SPOTS MAY SEE
BRIEF IFR CIGS. THE STRATUS WILL MIX OUT LATE MORNING TO MIDDAY
WITH SKIES BECOMING VFR. A REPEAT OF THE STRATUS IS EXPECTED
WEDNESDAY NIGHT. S TO SE WINDS 8 TO 14 KTS TONIGHT WILL INCREASE TO
14 TO 18 KTS WITH SOME GUSTS UP TO 30 KTS ON WEDNESDAY. WIND GUSTS
UP TO 35 KTS ARE POSSIBLE WITH THE EDWARDS PLATEAU TSRA. SOME LLWS
IS POSSIBLE OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 501 PM CDT TUE JUL 7 2015/

EVENING UPDATE...
WATCHING A CLUSTER OF STORMS NORTH OF VAL VERDE AND EDWARDS COUNTY
CONTINUE TO PUSH SOUTHEASTWARD THIS AFTERNOON. SHORT TERM MODELS
CONTINUE TO WANT TO DISSIPATE THIS ACTIVITY AS THEY MOVE TOWARDS
THE CWA BUT LATEST RADAR AND SATELLITE TRENDS DO NOT AGREE.
CONTINUE TO CLOUD TOPS BELOW -75 DEGREES AS OF THE 22Z AND PLENTY
OF LIGHTNING ACTIVITY IN THE UPDRAFTS OF THESE CELLS TO ANTICIPATE
THEIR LONGEVITY ENOUGH TO ENTER OUR NORTHWESTERN ZONES. AS
SUCH...RAISED POPS TO LIKELY IN VAL VERDE AND EDWARDS COUNTIES FOR
TONIGHT AND INCREASED POPS A BIT FARTHER EASTWARD. DO THINK THE
DOWNTREND WILL BEGIN IN THE NEXT HOUR OR SO AS WE SHOULD LOSE
CONVECTIVE POTENTIAL WITH THE LOSS OF SUNLIGHT. ALSO...700 MB
MOISTURE DECREASES FARTHER SOUTHWEST...SO ENTRAINMENT OF DRIER AIR
SHOULD BEGIN TO TAKE PLACE AS WELL.

HOURLY TEMPERATURES WERE ABOUT 10 DEGREES TOO WARM OUT WEST AS
WELL SO REPOPULATED OBS AND BLENDED INTO RAP TRENDS AS THESE HAD
THE CLOSEST HANDLE ON WHATS GOING ON.

PREV DISCUSSION... /ISSUED 302 PM CDT TUE JUL 7 2015/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
THE LATEST RADAR DATA SHOWS CONVECTION OVER CHIHUAHUA MEXICO HAS
WEAKENED WHILE SLOWLY MOVING EAST TOWARD THE RIO GRANDE. LOOKING
FARTHER TO THE WEST AND NORTHWEST ACROSS THE BIG BEND AND LOWER
TRANS PECOS...SOME CLEARING IS UNDERWAY. RADAR DATA IS BEGINNING TO
SHOW AN UPTICK IN ACTIVITY AS DAYTIME HEATING HELPS TO DESTABILIZE
THE LOWER LEVELS. ELSEWHERE...SOME ISOLATED SHOWERS AND
THUNDERSTORMS ARE ONGOING MAINLY ALONG AND EAST OF THE HIGHWAY 77
CORRIDOR. THE ACTIVITY OUT WEST ALONG THE RIO GRANDE PLAINS AND
SOUTHERN EDWARDS PLATEAU IS EXPECTED TO CONTINUE TONIGHT GIVEN A
MOIST AXIS ACROSS WEST AND NORTHWEST TEXAS. WE/LL CONTINUE TO
FORECAST A GOOD CHANCE FOR PRECIPITATION ACROSS THE MENTIONED REGION
THROUGH TONIGHT. THE ACTIVITY FARTHER EAST WILL BE TIED CLOSELY TO
DAYTIME HEATING AND WILL NOT MENTION A CHANCE FOR PRECIPITATION
BEYOND 7 PM. ON WEDNESDAY...WE/LL MAINTAIN A SLIGHT CHANCE FOR
CONVECTION ACROSS WESTERN VAL VERDE AND EXTREME NORTHWESTERN EDWARDS
COUNTIES...WITH MOST ACTIVITY EXPECTED DURING THE DAYTIME HOURS. AS
FAR AS TEMPERATURES ARE CONCERNED...DAYTIME HIGHS WILL BE SLIGHTLY
BELOW NORMAL...WHILE OVERNIGHT LOWS WILL BE A FEW DEGREES ABOVE
NORMAL.

LONG TERM (THURSDAY THROUGH TUESDAY)...
THE LONG TERM PORTION OF THE FORECAST WILL BE DOMINATED BY
STRENGTHENING SUBTROPICAL HIGH PRESSURE IN THE MID AND UPPER LEVELS
OF THE ATMOSPHERE. THIS WILL BRING A WARMING TREND TO SOUTH CENTRAL
TEXAS THROUGH THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. WE/LL ALSO
GO WITH A DRY FORECAST FOR ALL AREAS ON THURSDAY AS PRECIPITABLE
WATER VALUES DROP. THE DECREASE IN MOISTURE SHOULD ALSO RESULT IN
LESS CLOUD COVER DURING THE LATE NIGHT AND EARLY MORNING HOURS. ON
FRIDAY AND SATURDAY...WE EXPECT ENOUGH MOISTURE TO RETURN FOR
ISOLATED AFTERNOON AND EVENING CONVECTION NEAR THE COASTAL PLAINS.
THE CENTER OF THE SUBTROPICAL RIDGE AXIS SHIFTS INTO NORTHERN NEW
MEXICO/SOUTHERN COLORADO EARLY NEXT WEEK AS A WEAK COLD FRONT SLIPS
INTO OKLAHOMA. AT THIS TIME...THIS FRONT IS NOT EXPECTED TO IMPACT
OUR REGION THROUGH THE CURRENT FORECAST PERIOD. FOR NOW...WE/LL CALL
FOR NEAR NORMAL TEMPERATURES WITH DRY WEATHER INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76  92  75  93  73 /  10  -   -    0   0
AUSTIN BERGSTROM INTL AIRPORT  76  92  75  92  73 /  10  -   -    0   0
NEW BRAUNFELS MUNI AIRPORT     74  92  74  91  73 /  10  -   -    0  -
BURNET MUNI AIRPORT            74  90  73  91  71 /  20  -    0   0   0
DEL RIO INTL AIRPORT           77  94  76  94  75 /  30  10   0   0   0
GEORGETOWN MUNI AIRPORT        76  92  75  91  72 /  10  -    0   0   0
HONDO MUNI AIRPORT             75  92  74  92  73 /  10  -    0   0   0
SAN MARCOS MUNI AIRPORT        75  92  75  91  72 /  10  -   -    0  -
LA GRANGE - FAYETTE REGIONAL   77  92  75  91  74 /  10  -    0  -    0
SAN ANTONIO INTL AIRPORT       75  92  75  92  73 /  10  -    0   0   0
STINSON MUNI AIRPORT           74  93  75  91  74 /  10  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...TB3
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jul 7, 10:51 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 PM CDT TUE JUL 7 2015

TXZ171>173-183>194-202>209-217>225-228-081100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1051 PM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE RIO
GRANDE PLAINS INTO THE HILL COUNTRY. LOCALLY HEAVY RAINFALL UP TO
2 INCHES AND LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 7, 7:12 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT TUE JUL 7 2015

TXZ183-080115-
VAL VERDE TX-
712 PM CDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 815 PM CDT...

AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF JUNO
TO NEAR PANDALE TO 14 MILES NORTH OF PUMPVILLE...AND MOVING SOUTH AT
25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...RAINFALL AMOUNTS UP TO 2 INCHES ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...OSMAN...PUMPVILLE...PANDALE...SHUMLA...HACKBERRY
CROSSING AND BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3029 10176 3029 10100 2973 10122 2973 10140
      2977 10140 2975 10144 2979 10146 2976 10154
      2981 10154 2980 10157 2977 10158 2977 10163
      2976 10164 2978 10176
TIME...MOT...LOC 0011Z 358DEG 21KT 3031 10140 3016 10146 3014 10178

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:12 PM CDTSpecial Weather StatementEWXVal Verde63 min
Jul 7, 7:55 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jul 7, 11:02 PM CDTAreal Flood AdvisoryEWXEdwards, Real, Uvalde3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.